Couldn't find what you looking for?

TRY OUR SEARCH!

I need to hear some info about ditropan for that is what I am prescribed to treat my bladder problem that are related to my frequent urination need as well as incontinence and I am curious would this ditropan med really help me with this bladder problem that persists for longer than 6 months now and has really started affecting my life. Anyway I would appreciate if someone tells me what are possible ditropan side effects since this is the first med treatment I ever had in my whole life?

Loading...

I am taking ditropan frequently and the most important when taking ditropan is to take it exactly as it is prescribed and no longer than it is recommended as well as to avoid taking it with alcohol or with some other meds including some sorts of antibiotics such as sporanox, erythromycin or clarithromycin for the interactions might be serious so I know that if you need to take some antibiotics to treat an infection than you should stop taking ditropan along with it or at least to reduce ditropan dosage. Also you need to keep in mind that it is no good mixing ditropan with some minerals, vitamins or herbal products as well as with certain over-the-counters so ask your doc about this before start using ditropan for in some cases some side effects such as dizziness, blurred vision or sleepiness may occur especially in interactions with another drugs or meds. But despite all this ditropan may really help in reducing your bladder problem reducing bladder muscle spasm and therefore decreasing your nights urination need though I must stress if you ever notice some serious side effects -which are rare but still may occur when ditropan is taken- such as some allergic signs like face, lips and tongue swelling especially if accompanied by fever and pain and burning sensation while urinating-than you must stop taking it right away.
Reply

Loading...